# SDR SWAA2016100408424

- Difficulty date: September 24, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A0004134
- Condition: Corroded
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER SILL WEB INNER CHORD CORRODED.   R & R IAW SRM AND DWG.
